Alert archive / California / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 2, NWS San Francisco Bay Area, CA

February 4, 2025Marin County, California

NWS San Francisco Bay Area, CA issued this severe thunderstorm warning at Feb 4, 2025, 2:15 PM PST for Marin County, California. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 4, 2025, 2:15 PM PST (22:15 UTC)
Expired
Feb 4, 2025, 3:00 PM PST
In force
45 min
Issued by
NWS San Francisco Bay Area, CA
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.0 in
Wind
70.0 mph

County Marin County, CA

The radar

The Sacramento radar (KDAX), 98 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 10.3 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2025-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2025-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 352 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
658 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
352 m²/s²
0-3 km storm-relative helicity
522 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

153 
WUUS56 KMTR 042215
SVRMTR
CAC041-042300-
/O.NEW.KMTR.SV.W.0002.250204T2215Z-250204T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service San Francisco CA
215 PM PST Tue Feb 4 2025

The National Weather Service in San Francisco has issued a

* Severe Thunderstorm Warning for...
  Marin County in northern California...

* Until 300 PM PST.

* At 215 PM PST, severe thunderstorms were located along a line from 
  6 miles southwest of Petaluma to near Point Reyes Station, moving 
  east at 25 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  San Rafael, Novato, Mill Valley, San Anselmo, Larkspur, Corte 
  Madera, Tiburon, Fairfax, Sausalito, San Geronimo, Lucas 
  Valley-Marinwood, Stinson Beach, Kentfield, Black Point-Green 
  Point, Muir Beach, Tamalpais-Homestead, Point Reyes Station, 
  Tamalpais-Homestead Valley, Strawberry and Ross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors should move to shelter inside a well-built structure 
and stay away from windows. These storms are capable of producing 
widespread damaging winds.

Torrential rainfall is also occurring with these storms and may lead 
to flash flooding. Do not drive your vehicle through flooded 
roadways.

Report severe weather to your nearest law enforcement agency or the 
National Weather Service office in San Francisco CA.

&&

LAT...LON 3803 12290 3822 12276 3817 12257 3810 12249
      3806 12247 3802 12249 3798 12244 3796 12248
      3794 12247 3793 12249 3788 12242 3785 12241
      3784 12243 3786 12245 3785 12247 3782 12247
      3781 12256 3790 12268 3789 12274 3798 12282
TIME...MOT...LOC 2214Z 230DEG 21KT 3817 12270 3796 12278 3770 12292

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Behringer
1 follow-up statement
813 
WWUS56 KMTR 042243
SVSMTR

Severe Weather Statement
National Weather Service San Francisco CA
243 PM PST Tue Feb 4 2025

CAC041-042300-
/O.CON.KMTR.SV.W.0002.000000T0000Z-250204T2300Z/
Marin CA-
243 PM PST Tue Feb 4 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 3 PM PST FOR 
SOUTHEASTERN MARIN COUNTY...

At 243 PM PST, severe thunderstorms were located along a line from 
near Boyes Hot Springs to 9 miles southwest of Stinson Beach, moving 
northeast at 25 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to
         mobile homes, roofs, and outbuildings.

Locations impacted include...
  San Rafael, Novato, Mill Valley, San Anselmo, Larkspur, Corte 
  Madera, Tiburon, Fairfax, Sausalito, Lucas Valley-Marinwood, San 
  Geronimo, Kentfield, Stinson Beach, Tamalpais-Homestead, Muir 
  Beach, Tamalpais-Homestead Valley, Strawberry, Black Point-Green 
  Point, Ross and Belvedere.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors should move to shelter inside a well-built structure 
and stay away from windows. These storms are capable of producing 
widespread damaging winds.

Torrential rainfall is also occurring with these storms and may lead 
to flash flooding. Do not drive your vehicle through flooded 
roadways.

Report severe weather to your nearest law enforcement agency or the 
National Weather Service office in San Francisco CA.

&&

LAT...LON 3798 12280 3819 12268 3817 12257 3810 12249
      3806 12247 3802 12249 3798 12244 3796 12248
      3794 12247 3793 12249 3788 12242 3785 12241
      3784 12243 3786 12245 3786 12246 3785 12247
      3782 12247 3781 12256 3790 12268 3789 12274
TIME...MOT...LOC 2215Z 230DEG 21KT 3818 12270 3796 12277 3770 12291

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Bain

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 4, 12:07 PM PST, 2 hours 8 minutes earlier.

Area forecast discussion, Feb 4, 12:07 PM PST, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service San Francisco CA
1207 PM PST Tue Feb 4 2025

...New HYDROLOGY...

.SYNOPSIS...
Issued at 1202 AM PST Tue Feb 4 2025

An atmospheric river will continue to bring heavy rain, urban and
river flooding, and strong winds to the Bay Area and Central
Coast through Tuesday. There is also an increasing chance for
thunderstorms in the afternoon. While less impactful in the
second half of the week, rain chances continue through Friday.

&&

.UPDATE...
Issued at 918 AM PST Tue Feb 4 2025

Will keep the morning update a little shorter than normal as
operations is rather active this morning a variety of impacts:
flooding, damaging winds, storm force over the coastal waters,
rock slides, and thunderstorm potential this morning.

Latest surface analysis still shows the lingering stationary
boundary to the north, which extends to the SW and connects to a
deepening low pressure. As a result, a moisture rich plume
continues to stream across the Bay Area and Central Coast. KMUX
radar imagery shows widespread rain showers across the region.
Given the rainfall rates, already primed streams/creeks, and
urban runoff issues, flood advisories and flood warnings have been
issued.

The main focus of the near term forecast will be this afternoon.
The aforementioned low pressure will ride along the boundary to
the northeast. As this happens, an upstream jet max will move
eastward an increase to 150kt+. This max will be parked right over
the coastal waters with the surface low on the northern fringe.
Expect rapid increase in surface winds (some CAMS are now showing
80-90mph over the waters) and low level shear. As noted below,
it's a low CAPE high shear scenario, which may lead to spinning
cells.

If there's a period over the next 24 hours to be weather aware it
will be this afternoon. A re-newed push of rain, winds, and
possible thunderstorms.

MM

&&

.SHORT TERM...
(Today and tonight)
Issued at 1202 AM PST Tue Feb 4 2025

Synoptic Overview: A stationary boundary is draped across
northern California with low pressure off the coast. The Bay Area
is now in the cross-hairs of the atmospheric river. Over the next
24 hours, a 150+ kt jet max will move over the Bay Area/Central
Coast, causing divergence aloft, and cyclogenesis along the
boundary (Patterson's Law). This will encourage an active cold
front to move through the region, lifting the warm, moist air mass
on Tuesday.

Rain: Prefrontal rain has been ongoing for several hours in the North
Bay, and has recently spread south across the Bay Area to the
Santa Cruz Mountains. Observed rainfall rates have been as high
as 0.64"/hr in San Francisco. This pre-frontal rain will continue
through the early morning. While mostly stratiform in the warm
airmass, there are some embedded showers bringing stronger down
pours. As the cold front moves through during the day Tuesday, the
rain rates will increase significantly as the cold, dense air
mass lifts the warm, moist air mass, wringing out the atmospheric
sponge. This effect will be enhanced along the windward side of
the coastal mountains.

Flooding: Several area flood advisories are in effect for urban
and small stream flooding across the North Bay, San Francisco and
the northern East Bay. The Green Valley Creek at Martinelli Road
has reached moderate flood stage and continues to rise, verifying
a flood warning in central Sonoma county. In a significant change
to the forecast, The Russian River at Guerneville is now expected
to reach minor flood stage Wednesday morning as more water than
expected has entered the upper Russian. In additions to streams
and rivers, several reports have been coming in of urban and
roadway flooding as heavier bands of rain push through. Expect
this to continue through the day.

Wind: The strong jet max and heavy rain will allow good momentum
transfer down to the surface, especially in gusts. The winds look
strongest in the Monterey Bay region and higher elevations
through the afternoon, although strong winds will be pretty
widespread after the sun comes up and as the front moves through.

Thunderstorms: This is the most meteorologically interesting
aspect of the short forecast. Will we get thunderstorms tomorrow?
Is there a chance these storms will rotate? Overall the
approaching air mass is not that cold. Originating from a maritime
environment, the 1000-500 mb thickness is only around 546 dam
behind the front. That means the instability will be a limiting
factor. Even with good timing of fropa around the maximum day-
time surface heating, the most unstable CAPE values are only
expected to reach around 50 J/kg. On the other side of the
ingredient list, the low level shear looks quite impressive. 0-1
km shear of 35+ kts with nice, curved hodographs and low LCL
heights suggest that if thunderstorms are able to tap into the
moderate instability, they could start rotating. The best window
for this is from 3 PM to 6 PM somewhere south of San Jose where
The HRRR shows the 0-1 km helicity spiking above 300 as the front
moves through. The marine environment will also favor some
rumbles of thunder with a small chance of water spouts.

&&

.LONG TERM...
(Wednesday through Monday)
Issued at 1202 AM PST Tue Feb 4 2025

We will get a break on Wednesday, but it won't last long. A ridge
will briefly build allowing the new air mass to dry out a bit.
Another moisture plume and surface low pressure will arrive at
the coast and push inland on Thursday. This system looks a good
deal weaker than the current atmospheric river, with less rain and
lighter winds. Outside of the coastal mountains, most areas will
receive a more manageable amount of rain between 1/2" to 1". This
system will dive a little farther south however, bringing a
reinforcing shot of cold air. The 1000-500 mb thickness will drop
below 540 dam. As things dry out Friday and the clouds start to
clear over the weekend, overnight lows will drop back into the
30s. Some places will be more than 10 degrees colder on Saturday
morning, compared to Friday. Once the dry, cold weather sets in
the pattern will stabilize with more of the same through early
next week.

&&

.AVIATION...
(18Z TAFS)
Issued at 955 AM PST Tue Feb 4 2025

Initial band of rain is moving through the region with moderate to
heavy rain being reported from Santa Rosa to Napa over the last
hour. Cigs are lowering while southerly flow increases ahead of
this boundary. This trend continues through the afternoon hours,
roughly 22z before the next boundary approaches. Rain rates will
increase late afternoon and early evening as the main front pushes
through with lowering cigs and vsbys. Wind shift from Southerly
to Westerly will occur around 00z for Bay area terminals then
during the early evening hours for South Bay and Central Coast as
the cold front will accelerate southward through the region.
Easing winds and better vsby/cigs behind the front except KSTS
which may see overnight/early morning fog.

Vicinity of SFO...Moderate to at times heavy showers continue to
train over SFO today with reduced visibilities and ceilings. Wind
shift from SE to W is currently timed for around 00z and will
occur abruptly. By 04-06Z, rain will have moved out of the
vicinity of SFO with CIGs gradually rising and winds trending
downward.

SFO Bridge Approach... Similar to SFO.

Monterey Bay Terminals...Increasing showers, southeast winds and
lowering cigs this afternoon and early evening. Wind shift from SE
to Westerly forecast to occur between 02-04z this evening with
rain ending behind the front. Lighter winds and VFR conditions
forecast overnight.

&&

.MARINE...
(Today through Sunday)
Issued at 404 AM PST Tue Feb 4 2025

Widespread breezy to gusty winds continue. Winds have eased below
gale force criteria across the Northern Waters with Gale Warnings
to  be converted to Small Craft Advisories. Gale Force winds
continue  south of Point Reyes with Storm Force winds expected
along the  southern inner waters along the Big Sur Coast. High
resolution  guidance suggests showers will become more scattered
in nature early  this morning before a second round of widespread
rain begins late  morning through this evening. Thunderstorm
chances increase over the  coastal waters throughout the day with
the highest likelihood over  the southern waters. Expect moderate
significant wave heights with  fresh swells and steep wind waves
resulting in hazardous marine  conditions. Another disturbance
will impact our coastal waters later  this week beginning
Thursday, and persisting into Friday.

&&

.HYDROLOGY... Issued at 1200 PM PST Tue Feb 4 2025

A moisture rich atmospheric river and accompanying surface low is
bringing widespread rainfall across the Bay Area and Central
Coast. Already primed soils and higher rain rates will maintian an
increased potential for flooding across the North Bay and coastal
ranges today into Wednesday. CNRFC has increased forecasted river
stages across several rivers and streams in response to higher
forecasted precipitation. The latest main stem river forecast has
the Russian River at Johnsons Beach at Guernville (GUEC1) rising
to Action Stage (29 ft) this evening and into Minor Flood Stage
(32 ft) overnight. A Flood Warning is in effect for this location
beginning at 1 AM tonight. In Napa County the Napa River at St
Helena is forecast to rise into Action Stage (16 ft) this
afternoon and the Napa River near Napa is forecast to rise into
Action Stage (22 ft) tonight.

Other non-main stem forecast points that are currently under a
Flood Warning include...

GEYC1 - Russian River at Geyserville is currently in Minor Flood
(>39.7 ft) and forecast to remain in Minor Flood through tonight.

MWEC1 - Mark West Creek at Mirabel Heights is currently in Minor
Flood (>55 ft) and continuing to rise. It is expected to reach
Moderate Flood (>59 ft) later this afternoon.

GRQC1 - Green Valley Creek at Martinelli Road is currently in
Moderate Flood (>63 ft) and rising.

CTIC1- Laguna de Santa Rosa at Stony Point Road near Cotati is
currently in Minor Flood (>84 ft) and continuing to rise. It is
expected to reach Moderate Flood (>85 ft) in the next few hours.

 These locations will be handled through ongoing Flood
Advisories.

A Flood Watch will remain in effect through late tonight.
Several Flood Advisories are in effect this afternoon with
numerous reports of urban and small stream flooding across the
northern half of the Bay Area.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
CA...Flood Watch through late tonight for CAZ006-502>506-508>510-
     512>518-528>530.

     Wind Advisory until 11 PM PST this evening for CAZ508>510-
     512>518-528>530.

PZ...Gale Warning until 9 PM PST this evening for Mry Bay-Pigeon Pt
     to Pt Pinos 10-60 NM-Pt Reyes to Pigeon Pt 0-10 nm-SF Bay N
     of Bay Bridge.

     Small Craft Advisory until 9 PM PST this evening for Pt Arena to
     Pt Reyes 0-10 nm-Pt Arena to Pt Reyes 10-60 NM.

     Storm Warning until 9 PM PST this evening for Pigeon Pt to Pt
     Pinos 0-10 nm-Pt Pinos to Pt Piedras Blancas 0-10 nm.

&&

SHORT TERM...Flynn
LONG TERM....Flynn
AVIATION...RW
MARINE...Kennedy
HYDRO...CW

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

In the hours before

Local storm report, Feb 4, 1:53 PM PST, 22 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
153 PM PST Tue Feb 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     Flood            1 SE Novato             38.08N 122.54W
02/04/2025                   Marin              CA   Law Enforcement

            Roadway flooding. Flooding in lanes
            Eastbound 37, west of 101.

&&

SB
Local storm report, Feb 4, 1:54 PM PST, 21 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
154 PM PST Tue Feb 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     Flood            Larkfield-Wikiup        38.52N 122.76W
02/04/2025                   Sonoma             CA   Law Enforcement

            Roadway completely flooded. Fraught Rd
            crossing with Carriage Ln.

&&

SB
Local storm report, Feb 4, 1:56 PM PST, 19 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
156 PM PST Tue Feb 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     Flood            2 SSE Windsor           38.52N 122.79W
02/04/2025                   Sonoma             CA   Law Enforcement

            Offramp reported as flooded.

&&

SB
Local storm report, Feb 4, 2:03 PM PST, 12 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
203 PM PST Tue Feb 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     Flood            3 NE Graton             38.47N 122.82W
02/04/2025                   Sonoma             CA   Law Enforcement

            Roadway flooding reported, vehicles unable
            to get through at the intersection of Piner
            Rd and Olivet Rd.

&&

SB
Local storm report, Feb 4, 2:06 PM PST, 9 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
206 PM PST Tue Feb 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 PM     Flood            2 NW Windsor            38.56N 122.82W
02/04/2025                   Sonoma             CA   Law Enforcement

            The offramp from northbound 101 to Arata
            Lane was flooded, and all but one of the
            lanes on northbound 101 at Arata Lane are
            flooded.

&&

DH
Local storm report, Feb 4, 2:15 PM PST, 0 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
215 PM PST Tue Feb 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     Debris Flow      2 WSW Monte Rio         38.45N 123.05W
02/04/2025                   Sonoma             CA   Law Enforcement

            Westbound 116 closed due to debris flow.

&&

SB

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 10:23 PM PSTAreal Flood AdvisoryMTRMarin, Napa, Sonoma3 hr
Feb 3, 10:45 PM PSTAreal Flood AdvisoryMTRMarin, Sonoma7 hr
Feb 3, 10:51 PM PSTAreal Flood AdvisoryMTRCity and County of San Francisco3 hr
Feb 3, 10:59 PM PSTAreal Flood AdvisoryMTRAlameda, Contra Costa8 hr
Feb 3, 11:10 PM PSTAreal Flood WarningMTRSonoma40 hr
Feb 4, 1:44 AM PSTAreal Flood AdvisoryMTRCity and County of San Francisco8 hr
Feb 4, 2:05 AM PSTRiver Flood WarningMTRSonoma61 hr
Feb 4, 3:02 AM PSTAreal Flood AdvisoryMTRCity and County of San Francisco, San Mateo, Santa Cruz5 hr
Feb 4, 3:47 AM PSTAreal Flood AdvisoryMTRSanta Clara, Santa Cruz6 hr
Feb 4, 7:09 AM PSTAreal Flood AdvisoryMTRSonoma14 hr
Feb 4, 7:13 AM PSTAreal Flood AdvisoryMTRAlameda, Contra Costa3 hr
Feb 4, 8:44 AM PSTAreal Flood AdvisoryMTRMarin, Napa, Sonoma11 hr
Feb 4, 10:07 AM PSTAreal Flood AdvisoryMTRMarin11 hr
Feb 4, 12:54 PM PSTFrost AdvisoryMTRMarin, Napa, Sonoma20 hr
Feb 4, 1:30 PM PSTSpecial Marine WarningMTR30 min
Feb 4, 1:36 PM PSTSevere Thunderstorm Warning Considerable damage threatMTRMarin, Sonoma39 min
Feb 4, 1:48 PM PSTAreal Flood AdvisoryMTRMarin, Sonoma6 hr
Feb 4, 2:00 PM PSTSpecial Marine WarningMTR30 min
Feb 4, 2:13 PM PSTAreal Flood AdvisoryMTRCity and County of San Francisco, San Mateo6 hr
Feb 4, 2:31 PM PSTSpecial Marine WarningMTR29 min
Feb 4, 3:03 PM PSTSevere Thunderstorm Warning Considerable damage threatMTRMarin, City and County of San Francisco, San Mateo27 min
Feb 4, 3:05 PM PSTAreal Flood WarningMTRSonoma9 hr
Feb 4, 3:07 PM PSTSpecial Marine WarningMTR23 min
Feb 4, 3:20 PM PSTSpecial Marine WarningMTR25 min
Feb 4, 3:29 PM PSTSevere Thunderstorm Warning Considerable damage threatMTRMarin, City and County of San Francisco, San Mateo31 min
Feb 4, 3:41 PM PSTSpecial Marine WarningMTR34 min
Feb 4, 3:46 PM PSTSpecial Weather StatementMTRSanta Cruz29 min
Feb 4, 3:59 PM PSTSevere Thunderstorm WarningMTRCity and County of San Francisco, San Mateo16 min

Nearby

Severe Thunderstorm Warnings in California, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.